# SDR ABXA20241204242

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,484 hours, 24,293 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9904031
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 39 hours, 17 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING DE-ICE BOTH L & R PACKS & L & R ENGINE BLEEDS OFF. L ENG BLEED DID NOT DISPLAY "OFF" NOR WAS A "L ENG BLEED OFF" EICAS MSG DISPLAYED .AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . TROUBLESHOT AND REMOVED AND REPLACED L/H ENG PRSOV IAW AMM 36-11-09. ALL OPS CHECKS NORMAL. ALL INDICATIONS NORMAL. NO LEAKS NOTED AT THIS TIME. A/C REMAINS NO ETOPS. AND AC WAS RETURNED TO SERVICE
